• question-icon

    What causes low libido, delayed ejaculation and nightmares while on Paxil?

default
Posted on Wed, 1 Jun 2016 in Sexual Health
Question: i have been taking paxil for a little over a year now lately I have been suffering from no libido sexual disfunction and vivid nightmares can this be the paxil even though I have been on it so long
doctor
Answered by Dr. Shubham Mehta 1 hour later
Brief Answer:
Most probably, it's due to paxil.

Detailed Answer:
Hello,
Welcome to HCM.
I can understand your concerns.

Paxil and other antidepressants are known to cause sexual problems, especially decreased libido and delayed ejaculation.

Nightmares can be an uncommon side effect of antidepressants.

If your symptoms of depression are in remission now, you can request your doctor about dose reduction of paxil. This should help you.

Hope this answers your query satisfactorily.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2004 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shubham Mehta
  • Q - How to reduce weight?

  • Q - Suggest treatment for increase libido

  • Q - Suggest treatment for erectile dysfunction and premature ejaculation

  • Q - Suggest treatment for premature ejaculation

  • Q - What causes fear of disease or death, dizziness, heaviness in head and SOB?

  • Q - What causes digestion problem after having Dicorate ER?

  • Q - Can ED medicines be taken along with diabetes medications?

  • Q - Suggest treatment for clots on legs while weaning off Adderall

  • Q - Suggest treatment for MDD and anxiety

  • Q - Suggest treatment for obsessive compulsive disorder

backtotop2